# SDR CALA2017121304417

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 76,735 hours, 29,482 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000101
- Part serial: 0158
- Condition: Odor
- Location: Galley
- Part time: 6,668 hours, 1,574 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL FROM F/C OVEN NUMBER 105. REPLACED OVEN AT LOC 105 PER AMM 25-35-19. OPS CHECK GOOD.
